# SDR DALA2024113011292

- Difficulty date: November 28, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 76,385 hours, 9,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 4L DOOR WAS NOT INDICATING ARMED WHEN DOOR WAS ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AND OPS CK GOOD PER A330 AMM 52-70. OK FOR SVC. (6715104)
